# SDR AALA202112140757

- Difficulty date: November 24, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,554 hours, 29,226 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF #4 HINGE BEARING ON LH HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING WITH NEW IAW AMM 55-16-42-400-001-A.
